# SDR 98ZZZX1101

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82324
- Make and model: Beech B300C
- Aircraft serial: FM7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5011002593
- Condition: Cracked
- Location: Rt Ws 124.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE JUST OUTBOARD OF WING ATTACH BETWEEN FRONT AND REAR SPARS, WS 124.6 WAS FOUND WRINKLED AND CRACKED DURING A PHASE 2 INSPECTION.  LOG BOOK HISTORY SHOWS A WRINKLE WAS FIRST NOTICED (10-27-93) (TT 151 HOURS) AND WAS FOUND OK FOR SERVICE BY A BEECH REP.  THE SECOND LOG BOOK ENTRY WAS JULY OF 1995 AND AGAIN OK BY A BEECH REP.  NOW, 3-2-98 DURING A PHASE 2 INSPECTION, THE WRINKLE WAS FOUND CRACKED ABOUT 1 INCH LONG.
